# SDR ASAA2019070429957

- Difficulty date: July 4, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 35,428 hours, 10,425 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 5058631
- Part serial: BD4893
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 466 hours, 122 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF T/C 78273000 FOUND LONG TIME FAULT 75-20832 "THE T3 SIGNAL IS OUT OF RANGE" #2 ENGINE. (ALL RECORDED LEGS INCLUDING 0). GROUNDED - YES. VERIFIED - REF AMM 73-21-07, REMOVED/REPLACED #2 ENG T3 SENSOR. OPS NML REF SAME - EEC TEST AND VERIFIED T3 A&B TEMP READINGS.
